# SDR DL72W952889

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACKS FS 1110, ATTACH SCREWS CORRODED AT FS 1110 AND RBL 45.5.  FOUND AT HMV, ACCOMPLISHED REPAIRS PER SRM 53-20-11.
